# SDR DL72S952870

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER I/B EDGE OF UPPER SKIN BENT AND CRACKED WHERE SEAL ATTACHES AT CENTER BOX AREA, BETWEEN FWD AND AFT SPAR.  REPAIRED PER SRM 55-10-3 FIG 4.
